# SDR IPXA2020062657012

- Difficulty date: June 8, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: NRC6043502
- Part serial: 48404
- Condition: Migrated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT I/B AILERON ACTUATOR MOUNT FITTING BOTH BUSHINGS ARE MIGRATED.  REPAIRED RT I/B AILERON ACTUATOR MOUNT FITTING MIGRATED BUSHINGS IAW EA 011-5752-01-A8355 REV IR AND EO MD11-5750-76992-A. (MINOR)
